Drug-induced taste disorders.

Abstract

Taste and smell are critical components to a person's overall sense of well-being and quality of life. Taste related problems can cause pain and discomfort and can hinder the maintenance of a satisfying and nutritious diet. Loss of taste interferes with pleasure derived from food and food-related activities. Many drugs can affect this special sense and contribute significantly to the morbidity of the associated illness. This article gives a brief account of this problem and emphasizes the need for more awareness of the clinicians about this problem.

DOI: 10.1016/j.ejim.2010.01.017
05010020132014201520162017
Citations per Year

68 Citations

Semantic Scholar estimates that this publication has 68 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Naik2010DruginducedTD, title={Drug-induced taste disorders.}, author={Bolar Sadananda Naik and Nagaraj P. Shetty and E V S Maben}, journal={European journal of internal medicine}, year={2010}, volume={21 3}, pages={240-3} }